# SDR VNAA202308311114

- Difficulty date: August 27, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,240 hours, 18,300 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: UNKNOWN
- Part serial: 01918
- Condition: Warning Message
- Location: Right
- Part time: 19,461 hours, 17,551 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MSG / PERFORMED FAULT CONFIRMATION PER B1 349536 IAW CRJ900 FIM 36-21-01-810-803-A02 STEPS 1 TO 3B. NO DEFECTS NOTED. THIS A/C HAS BEEN INSPECTED AND IS SAFE FOR FLIGHT INTENDED AS PER FERRY PERMIT NUMBER 9974.  REMOVED AND REPLACED RH PLENUM IAW AMM 21-51-02-000/400-801-A02. REMOVED AND REPLACED ACM IAW AMM 21-51-08-000/400-801-A01. OPS CHECK AND LEAK CHECK GOOD.
